# SDR DALA1253660680

- Difficulty date: November 2, 2012
- Submitted: November 5, 2012
- Operation: Air carrier
- Aircraft: N680DA
- Make and model: Boeing 757232
- Aircraft serial: 26956
- Aircraft time: 64,791 hours, 29,941 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 740-760 S22r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON REMOVAL OF NUTPLATE ON FUSELAGE SKIN FOUND INNER SKIN EXFOLIATED BETWEEN BS 740-760 BETWEEN S22R.  REPAIRED IAW SRM 53-00-01, REPAIR 3.
